Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $\infty$–categorical Eckmann–Hilton argument

Tomer M Schlank and Lior Yanovski

Algebraic & Geometric Topology 19 (2019) 3119–3170
Bibliography
1 M Anel, G Biedermann, E Finster, A Joyal, A generalized Blakers–Massey theorem, preprint (2017) arXiv:1703.09050
2 C Barwick, From operator categories to higher operads, Geom. Topol. 22 (2018) 1893 MR3784514
3 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
4 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
5 H Chu, R Haugseng, G Heuts, Two models for the homotopy theory of –operads, J. Topol. 11 (2018) 857 MR3847208
6 D C Cisinski, I Moerdijk, Dendroidal sets as models for homotopy operads, J. Topol. 4 (2011) 257 MR2805991
7 D C Cisinski, I Moerdijk, Dendroidal Segal spaces and –operads, J. Topol. 6 (2013) 675 MR3100887
8 D C Cisinski, I Moerdijk, Dendroidal sets and simplicial operads, J. Topol. 6 (2013) 705 MR3100888
9 G Dunn, Tensor product of operads and iterated loop spaces, J. Pure Appl. Algebra 50 (1988) 237 MR938617
10 B Eckmann, P J Hilton, Group-like structures in general categories, I : Multiplications and comultiplications, Math. Ann. 145 (1962) 227 MR136642
11 Z Fiedorowicz, R M Vogt, An additivity theorem for the interchange of En structures, Adv. Math. 273 (2015) 421 MR3311768
12 D Gepner, R Haugseng, J Kock, –Operads as analytic monads, preprint (2017) arXiv:1712.06469
13 D Gepner, J Kock, Univalence in locally cartesian closed –categories, Forum Math. 29 (2017) 617 MR3641669
14 R Haugseng, –Operads via symmetric sequences, preprint (2017) arXiv:1708.09632
15 A Joyal, Quasi-categories and Kan complexes, J. Pure Appl. Algebra 175 (2002) 207 MR1935979
16 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
17 J Lurie, Higher algebra, book project (2011)
18 J P May, Iterated loop spaces and the 𝒞n, from: "The geometry of iterated loop spaces", Lectures Notes in Mathematics 271, Springer (1972) 39 MR0420610
19 M Robertson, The homotopy theory of simplicially enriched multicategories, preprint (2011) arXiv:1111.4146
20 T M Schlank, L Yanovski, On d–categories and d–operads, preprint (2019) arXiv:1902.04061
21 R M Vogt, Cofibrant operads and universal E operads, Topology Appl. 133 (2003) 69 MR1996461